MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 4-0 D/A RB-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 4-0 D/A RB-1; SUTURE, SURGICAL, ABSORBABLE
Model Number D6261
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on (b)(6) 2020 and suture was used.The suture detached from the needle easily during continuous suturing.The lot number is unknown.Further details are not provided.No sample will be returned.There were no adverse consequences to the patient.

Brand Name
PDSII VIO 36IN 4-0 D/A RB-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9836066
Report Number2210968-2020-02116
Device Sequence Number3069057
Product Code NEW
UDI-Device Identifier10705031026216
UDI-Public10705031026216
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD6261
Device Catalogue NumberD6261
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/16/2020
Patient Sequence Number1